AMS eContent Search Results
Matches for: msc=(53D40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Felix Schlenk. Symplectic embedding problems, old and new. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Guangbo Xu. Gauged Hamiltonian Floer homology I: Definition of the Floer homology groups. Trans. Amer. Math. Soc. 368 (2016) 2967-3015.
Abstract, references, and article information   
View Article: PDF

[3] Ivan Smith. A symplectic prolegomenon. Bull. Amer. Math. Soc. 52 (2015) 415-464.
Abstract, references, and article information   
View Article: PDF

[4] Tobias Ekholm and Ivan Smith. Exact Lagrangian immersions with a single double point. J. Amer. Math. Soc. 29 (2016) 1-59.
Abstract, references, and article information   
View Article: PDF

[5] Yochay Jerby. On Morse-Bott degenerations with $Crit(\pi) \simeq\mathbb{C}P^k$ and Floer homology. Proc. Amer. Math. Soc. 142 (2014) 3731-3740.
Abstract, references, and article information   
View Article: PDF

[6] Mohammed Abouzaid, Denis Auroux, Alexander I. Efimov, Ludmil Katzarkov and Dmitri Orlov. Homological mirror symmetry for punctured spheres. J. Amer. Math. Soc. 26 (2013) 1051-1083.
Abstract, references, and article information   
View Article: PDF

[7] Paul Biran and Octav Cornea. Lagrangian cobordism. I. J. Amer. Math. Soc. 26 (2013) 295-340.
Abstract, references, and article information   
View Article: PDF

[8] Michael Hutchings. Taubes's proof of the Weinstein conjecture in dimension three. Bull. Amer. Math. Soc. 47 (2010) 73-125. MR 2566446.
Abstract, references, and article information   
View Article: PDF

[9] Shengda Hu and François Lalonde. A relative Seidel morphism and the Albers map. Trans. Amer. Math. Soc. 362 (2010) 1135-1168. MR 2563724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Nadler and Eric Zaslow. Constructible sheaves and the Fukaya category. J. Amer. Math. Soc. 22 (2009) 233-286. MR 2449059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Octav Cornea and François Lalonde. Cluster homology: An overview of the construction and results. Electron. Res. Announc. Amer. Math. Soc. 12 (2006) 1-12.
Abstract, references, and article information   
View Article: PDF

[12] Dusa McDuff. Floer theory and low dimensional topology. Bull. Amer. Math. Soc. 43 (2006) 25-42. MR 2188174.
Abstract, references, and article information   
View Article: PDF

[13] Guang-Cun Lu. An extension of Biran's Lagrangian barrier theorem. Proc. Amer. Math. Soc. 133 (2005) 1563-1567. MR 2111958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Fredholm theory. Colloquium Publications 52 (2004) 531-548.
Book volume table of contents
View Article: PDF

[15] Gluing. Colloquium Publications 52 (2004) 369-416.
Book volume table of contents
View Article: PDF

[16] Floer cohomology. Colloquium Publications 52 (2004) 487-530.
Book volume table of contents
View Article: PDF

[17] Gromov--Witten invariants. Colloquium Publications 52 (2004) 201-256.
Book volume table of contents
View Article: PDF

[18] Quantum cohomology. Colloquium Publications 52 (2004) 417-486.
Book volume table of contents
View Article: PDF

[19] Moduli spaces and transversality. Colloquium Publications 52 (2004) 39-74.
Book volume table of contents
View Article: PDF

[20] Introduction. Colloquium Publications 52 (2004) 1-16.
Book volume table of contents
View Article: PDF

[21] $J$-holomorphic curves. Colloquium Publications 52 (2004) 17-38.
Book volume table of contents
View Article: PDF

[22] The Riemann--Roch theorem. Colloquium Publications 52 (2004) 579-618.
Book volume table of contents
View Article: PDF

[23] Elliptic regularity. Colloquium Publications 52 (2004) 549-578.
Book volume table of contents
View Article: PDF

[24] Singularities and intersections (written with Laurent Lazzarini). Colloquium Publications 52 (2004) 653-694.
Book volume table of contents
View Article: PDF

[25] Stable maps. Colloquium Publications 52 (2004) 115-152.
Book volume table of contents
View Article: PDF

[26] Applications in symplectic topology. Colloquium Publications 52 (2004) 295-368.
Book volume table of contents
View Article: PDF

[27] Stable curves of genus zero. Colloquium Publications 52 (2004) 619-652.
Book volume table of contents
View Article: PDF

[28] Dusa McDuff and Dietmar Salamon. $J$-holomorphic Curves and Symplectic Topology. Colloquium Publications 52 (2004) MR MR2045629.
Book volume table of contents

[29] Compactness. Colloquium Publications 52 (2004) 75-114.
Book volume table of contents
View Article: PDF

[30] Moduli spaces of stable maps. Colloquium Publications 52 (2004) 153-200.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 32 found      Go to page: 1 2